An extension of Krawtchouk\'s polynomials to the contstruction of orthogonal polynomials for unequally weighted means

  • A Okolo

Abstract



A simple method is described for the construction of a set of orthogonal polynomials for any case where the proportions of observations follow a binomial distribution. The least squares equation which fits the data is determined using the properties of orthogonal polynomials and the analysis of variance technique. The computations required for determining orthogonal polynomials are described with an example..

Global Jouranl of Mathematical Sciences Vol. 6 (1) 2007: pp. 1-8
Published
2007-10-24
Section
Articles

Journal Identifiers


eISSN: 1596-6208